Journal article icon

Journal article

CORNER SPONTANEOUS MAGNETIZATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02179247

Authors


Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
81
Issue:
3-4
Pages:
539-559
Publication date:
1995-11-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
Source identifiers:
18693
Keywords:
Pubs id:
pubs:18693
UUID:
uuid:a835a769-4596-48cc-8ad8-b777f1d4fcf5
Local pid:
pubs:18693
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP